You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
The Number of Finite Topologies
D. Kleitman and B. Rothschild
Proceedings of the American Mathematical Society
Vol. 25, No. 2 (Jun., 1970), pp. 276-282
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2037205
Page Count: 7
You can always find the topics here!Topics: Vertices, Finite spaces, Mathematical induction, Topological theorems, General topology, Logarithms, Research grants, Mathematical theorems, Mathematics
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
The logarithm (base 2) of the number of distinct topologies on a set of n elements is shown to be asymptotic to n2/4 as n goes to infinity.
Proceedings of the American Mathematical Society © 1970 American Mathematical Society